Gaussian approach for continuous time models of the short-term interest rate (Record no. 42971)

MARC details
000 -LEADER
fixed length control field 00694nam a2200181Ia 4500
008 - FIXED-LENGTH DATA ELEMENTS--GENERAL INFORMATION
fixed length control field 100324s9999 xx 000 0 und d
100 ## - MAIN ENTRY--PERSONAL NAME
Personal name Peter, Jun Yu and Phillips, Peter C.B
240 ## - UNIFORM TITLE
Uniform title Econometrics Journal (3 Issues per Annualy)
245 ## - TITLE STATEMENT
Title Gaussian approach for continuous time models of the short-term interest rate
246 ## - VARYING FORM OF TITLE
Title proper/short title J5708
Date or sequential designation 2001
260 ## - PUBLICATION, DISTRIBUTION, ETC.
Date of publication, distribution, etc. 2001
300 ## - PHYSICAL DESCRIPTION
Other physical details V. 04
Dimensions Issue. 2
Extent 210-224
366 ## - TRADE AVAILABILITY INFORMATION
Detailed date of publication 2001
366 ## - TRADE AVAILABILITY INFORMATION
Detailed date of publication Dec
650 ## - SUBJECT ADDED ENTRY--TOPICAL TERM
Topical term or geographic name entry element Econometrics
653 ## - INDEX TERM--UNCONTROLLED
Uncontrolled term Gaussian estimation;Continuous time models;Stochastic differential equation;Nonlinear diffusion;Short term interest rate;Normalizing transformation;Maximum likelihood;Level effect;
942 ## - ADDED ENTRY ELEMENTS (KOHA)
Koha item type

No items available.

Copyright @ 2024  |  All rights reserved, H.T. Parekh Library, Krea University, Sri City